# SDR AT9900273

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE RIGHT SIDE NR 1 SLAT LOWER EXTERNAL SURFACE DENTED JUST INBOARD OF ANTI-ICE DUCT.  CUT INNER SKIN FOR ACCESS, FABRICATED DOUBLER AND SKIN SPLICE DOUBLER, DRILLED, COUNTERSUNK, TREAT, PRIMED, AND INSTALLED IAW DC9 SRM 51-10-3, 57-09 FIG 10 AND 10A, 51-30-2, 51-30-8, AND RES NR 99603.
